Uniqueness and non-existence of metrics with prescribed Ricci curvature
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 5, p. 351-359
@article{AIHPC_1984__1_5_351_0,
     author = {DeTurck, Dennis and Koiso, Norihito},
     title = {Uniqueness and non-existence of metrics with prescribed Ricci curvature},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {5},
     year = {1984},
     pages = {351-359},
     zbl = {0556.53026},
     mrnumber = {779873},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_5_351_0}
}
Deturck, Dennis M.; Koiso, Norihito. Uniqueness and non-existence of metrics with prescribed Ricci curvature. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 5, pp. 351-359. http://www.numdam.org/item/AIHPC_1984__1_5_351_0/

[Be] A. Besse, Géométrie riemannien en dimension 4, Cedic Fernand Nathan, Paris, 1981. | MR 769127

[BK] J. Bourguignon and H. Karcher, « Curvature operators: pinching estimates and geometric examples », Ann. Scient. Ec. Norm. Sup., 4e série, t. 11, 1978, p. 71-92. | Numdam | MR 493867 | Zbl 0386.53031

[C1] E. Calabi, « Extremal Kähler metrics », in Seminar on Differential Geometry, S. T. Yau, ed., Annals of Math Study 102, Princeton U. Press, 1982, p. 259-290. | MR 645743 | Zbl 0487.53057

[C2] E. Calabi, « Métriques Kählériennes et fibrés holomorphes », Ann. Sci. Ec. Norm. Sup., 4e série, t. 12, 1979, p. 269-294. | Numdam | MR 543218 | Zbl 0431.53056

[D] D. Deturck, « Metrics with prescribed Ricci curvature » in Seminar on Differential Geometry, S. T. Yau ed., Annals of Math Study 102, Princeton U. Press, 1982, p. 525-537. | MR 645758 | Zbl 0478.53031

[EL] J. Eells and L. Lemaire, « A report on harmonic maps », Bull. London Math. Soc., t. 10, 1978, p. 1-68. | MR 495450 | Zbl 0401.58003

[H] R. Hamilton, The Ricci curvature equation, preprint, MSRI Berkeley, 1983. | MR 765228

[KN1] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, vol. 1, Wiley-Interscience, New York, 1963. | MR 152974 | Zbl 0119.37502

[KN2] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, vol. 2, Wiley-Interscience, New York, 1969. | MR 238225 | Zbl 0175.48504

[M] J. Milnor, « Curvatures of left-invariant metrics on Lie groups », Adv. in Math., t. 21, 1976, p. 293-329. | MR 425012 | Zbl 0341.53030